My father has prostate cancer spread to bones his case is late he can not walk only can move his legs .His legs can not afford him so he can not stnad up and walk he on the bed all the time .
anyway is there any solution for this as he takes casodex 1 pill per day and zometa once per month until now he took 3 of zometa and of course sometimes he takes calcium when his body needs it . also at the first of curing he took 5 Radiation sessions and his PSA decreasing now it is under 2 he still has his prostate and he made the operation of Testicular .
i know he will continue the treatment for ever but is there any Suggestions that will help him to walk chemo or something ?
This is a question to ask your father physician. It is hard to say without seeing the patient. If he is just weak from lack of muscle tone from not walking them physical therapy exercises may help him. If his bones are too weak to hold his weight then there may not be anything that can be done at this point so it just depends. I would ask his physician what he recommends.
Has the cancer spread to the bones in his legs? Unfortunately, the chemo, radiation and Zometa can all cause neuropathy. If that is the case, then physical therapy would most likely benefit him to strengthen the muscles in his legs. Neuropathy causes numbness and pain, so he might be reluctant to put weight on his legs if he can't feel them. You should discuss this with his doctor to find out why his legs are too weak to support his weight. I hope you can get the answers when you talk to his doctor.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated 1 Mar 2019), Cerner Multum™ (updated 1 Mar 2019), Wolters Kluwer™ (updated 28 Feb 2019) and others. Refer to our editorial policy for content sources and attributions.